On the Solution of Fractional Order Nonlinear Boundary Value Problems By Using Differential Transformation Method

Authors

  • Che Haziqah Che Hussin
  • Adem Kilicman University Putra Malaysia

Keywords:

Differential transformation method, Taylor series, fractional order of nonlinear boundary value problems

Abstract

In this research, we study about fractional order for nonlinear of fifth-order boundary value problems and create a theorem for higher order of fractional of nth-order boundary value problems. The aim of this study was to evaluate and validate the theorem and provide several numerical examples to test the performance of our theorem. We also make comparison between exact solutions and differential transformation method(DTM) by calculating the error between them. It is shown that DTM has very small error and suitable in several numerical solutions since it is effective and provide high accuracy.

Downloads

How to Cite

Che Hussin, C. H., & Kilicman, A. (2011). On the Solution of Fractional Order Nonlinear Boundary Value Problems By Using Differential Transformation Method. European Journal of Pure and Applied Mathematics, 4(2), 174–185. Retrieved from https://ejpam.com/index.php/ejpam/article/view/728